Alert archive / Missouri / River Flood Warnings in 2022

River Flood Warning 66, NWS St. Louis, MO

May 5, 2022Reynolds County, Missouri

NWS St. Louis, MO issued this river flood warning at May 5, 2022, 6:50 PM CDT for Reynolds County, Missouri. It was in force for 39 hr.

The area

The outline as issued.

The facts

Issued
May 5, 2022, 6:50 PM CDT (23:50 UTC)
Expired
May 7, 2022, 9:56 AM CDT
In force
39 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Minor

County Reynolds County, MO

The radar

The St Louis radar (KLSX), 150 km from the middle of the area, began a volume at 23:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Black River near Annapolis (ANNM7). The gauge peaked at 9.56 ft at May 6, 2022, 12:00 AM CDT.

actionminormoderate5101505/0505/0605/0705/08
Action stage
6 ft
Minor stage
8 ft
Moderate stage
15 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07061500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

483 
WGUS43 KLSX 052350
FLWLSX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
650 PM CDT Thu May 5 2022

...The National Weather Service in St Louis MO has issued a Flood 
Warning for the following rivers in Missouri...

  Black River near Annapolis.

River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted. The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions change.

This product, along with additional weather and stream information, 
is available at https://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC179-071200-
/O.NEW.KLSX.FL.W.0066.220505T2350Z-220508T0346Z/
/ANNM7.1.ER.220505T2247Z.220506T0600Z.220506T2145Z.NO/
650 PM CDT Thu May 5 2022

...FLOOD WARNING IN EFFECT FROM THIS EVENING TO LATE SATURDAY 
EVENING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Black River near Annapolis.

* WHEN...From this evening to late Saturday evening.

* IMPACTS...At 9.0 feet, County Road 372 will begin flooding near 
  this height.

* ADDITIONAL DETAILS...
  - At 6:15 PM CDT Thursday the stage was 8.2 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 6:15 PM CDT Thursday was 8.2 feet.
  - Forecast...The river is expected to rise to a crest of 9.5
    feet just after midnight tonight. It will then fall below
    flood stage tomorrow afternoon.
  - Flood stage is 8.0 feet.


&&

             Fld   Observed  Forecasts (7 pm CDT)
Location     Stg   Stg 7 pm  Fri   Sat   Sun   Mon   Tue

Black River
  Annapolis  8.0     8.2     7.7   5.2   4.9   4.8   MSG


&&

LAT...LON 3743 9087 3745 9078 3724 9074 3724 9079


$$

Glass
5 follow-up statements
237 
WGUS83 KLSX 060043
FLSLSX

Flood Statement
National Weather Service St Louis MO
743 PM CDT Thu May 5 2022

...The Flood Warning continues for the following rivers in 
Missouri...

  Black River near Annapolis.

River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted. The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions change.

This product, along with additional weather and stream information, 
is available at https://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC179-071245-
/O.EXT.KLSX.FL.W.0066.000000T0000Z-220508T0345Z/
/ANNM7.1.ER.220505T2247Z.220506T0600Z.220506T2145Z.NO/
743 PM CDT Thu May 5 2022

...FLOOD WARNING NOW IN EFFECT UNTIL LATE SATURDAY EVENING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Black River near Annapolis.

* WHEN...Until late Saturday evening.

* IMPACTS...At 9.0 feet, County Road 372 will begin flooding near 
  this height.

* ADDITIONAL DETAILS...
  - At 7:15 PM CDT Thursday the stage was 8.5 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 7:15 PM CDT Thursday was 8.5 feet.
  - Forecast...The river is expected to rise to a crest of 9.5
    feet just after midnight tonight. It will then fall below
    flood stage tomorrow afternoon.
  - Flood stage is 8.0 feet.


&&

             Fld   Observed  Forecasts (7 pm CDT)
Location     Stg   Stg 7 pm  Fri   Sat   Sun   Mon   Tue

Black River
  Annapolis  8.0     8.5     7.7   5.2   4.9   4.8   4.6


&&

LAT...LON 3743 9087 3745 9078 3724 9074 3724 9079


$$

Glass
463 
WGUS83 KLSX 060313
FLSLSX

Flood Statement
National Weather Service St Louis MO
1013 PM CDT Thu May 5 2022

...The Flood Warning is extended for the following rivers in 
Missouri...

  Black River near Annapolis.

River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted. The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions change.

This product, along with additional weather and stream information, 
is available at https://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC179-071515-
/O.EXT.KLSX.FL.W.0066.000000T0000Z-220508T0430Z/
/ANNM7.1.ER.220505T2247Z.220506T0600Z.220506T2230Z.NO/
1013 PM CDT Thu May 5 2022

...FLOOD WARNING NOW IN EFFECT UNTIL LATE SATURDAY EVENING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Black River near Annapolis.

* WHEN...Until late Saturday evening.

* IMPACTS...At 9.0 feet, County Road 372 will begin flooding near 
  this height.

* ADDITIONAL DETAILS...
  - At 9:15 PM CDT Thursday the stage was 9.2 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 9:15 PM CDT Thursday was 9.2 feet.
  - Forecast...The river is expected to rise to a crest of 10.0
    feet just after midnight tonight. It will then fall below
    flood stage tomorrow afternoon.
  - Flood stage is 8.0 feet.


&&

             Fld   Observed  Forecasts (1 am CDT)
Location     Stg   Stg 1 am  Sat   Sun   Mon   Tue   Wed

Black River
  Annapolis  8.0     9.2     7.1   5.3   4.9   4.7   MSG


&&

LAT...LON 3743 9087 3745 9078 3724 9074 3724 9079


$$

Glass
093 
WGUS83 KLSX 061404
FLSLSX

Flood Statement
National Weather Service St Louis MO
904 AM CDT Fri May 6 2022

...The Flood Warning continues for the following rivers in 
Missouri...

  Black River near Annapolis.

River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

This product, along with additional weather and stream information, 
is available at https://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC179-080215-
/O.CON.KLSX.FL.W.0066.000000T0000Z-220508T0430Z/
/ANNM7.1.ER.220505T2247Z.220506T0545Z.220506T2230Z.NO/
904 AM CDT Fri May 6 2022

...FLOOD WARNING REMAINS IN EFFECT UNTIL LATE TOMORROW EVENING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Black River near Annapolis.

* WHEN...Until late tomorrow evening.

* IMPACTS...At 9.0 feet, County Road 372 will begin flooding near 
  this height.

* ADDITIONAL DETAILS...
  - At 7:15 AM CDT Friday the stage was 8.5 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 7:15 AM CDT Friday was 9.6 feet.
  - Forecast...The river is expected to rise to a crest of 8.6
    feet this afternoon. It will then fall below flood stage late
    this afternoon.
  - Flood stage is 8.0 feet.


&&

             Fld   Observed  Forecasts (7 am CDT)
Location     Stg   Stg 7 am  Sat   Sun   Mon   Tue   Wed

Black River
  Annapolis  8.0     8.5     8.9   6.9   6.1   5.7   5.5


&&

LAT...LON 3743 9087 3745 9078 3724 9074 3724 9079


$$

Fuchs
163 
WGUS83 KLSX 070037
FLSLSX

Flood Statement
National Weather Service St Louis MO
737 PM CDT Fri May 6 2022

...The Flood Warning is extended for the following rivers in 
Missouri...

  Black River near Annapolis.

River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

This product, along with additional weather and stream information, 
is available at https://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC179-081245-
/O.EXT.KLSX.FL.W.0066.000000T0000Z-220509T0300Z/
/ANNM7.1.ER.220505T2247Z.220506T0545Z.220507T2100Z.NO/
737 PM CDT Fri May 6 2022

...FLOOD WARNING NOW IN EFFECT UNTIL LATE SUNDAY EVENING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Black River near Annapolis.

* WHEN...Until late Sunday evening.

* IMPACTS...At 9.0 feet, County Road 372 will begin flooding near 
  this height.

* ADDITIONAL DETAILS...
  - At 7:15 PM CDT Friday the stage was 9.3 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 7:15 PM CDT Friday was 9.3 feet.
  - Forecast...The river is expected to rise to a crest of 9.3
    feet just after midnight tonight. It will then fall below
    flood stage tomorrow afternoon.
  - Flood stage is 8.0 feet.


&&

             Fld   Observed  Forecasts (7 pm CDT)
Location     Stg   Stg 7 pm  Sat   Sun   Mon   Tue   Wed

Black River
  Annapolis  8.0     9.3     7.7   6.4   5.8   5.6   5.4


&&

LAT...LON 3743 9087 3745 9078 3724 9074 3724 9079


$$

Glass
688 
WGUS83 KLSX 071456
FLSLSX

Flood Statement
National Weather Service St Louis MO
956 AM CDT Sat May 7 2022

...The Flood Warning is cancelled for the following rivers in 
Missouri...

  Black River near Annapolis.

River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours.

MOC179-071600-
/O.CAN.KLSX.FL.W.0066.000000T0000Z-220507T1456Z/
/ANNM7.1.ER.220505T2247Z.220506T0545Z.220507T1400Z.NO/
956 AM CDT Sat May 7 2022

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Black River near Annapolis.

* ADDITIONAL DETAILS...
  - At 9:15 AM CDT Saturday the stage was 8.0 feet.
  - Forecast...The river is expected to fall to 4.6 feet Thursday
    morning.


&&

             Fld   Observed  Forecasts (7 am CDT)
Location     Stg   Stg 7 am  Sun   Mon   Tue   Wed   Thu

Black River
  Annapolis  8.0     8.0     6.8   5.8   5.2   4.8   4.6


&&

LAT...LON 3743 9087 3745 9078 3724 9074 3724 9079


$$

Maples

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at May 5, 2:52 PM CDT, 3 hours 58 minutes earlier.

Area forecast discussion, May 5, 2:52 PM CDT, 3 hours 58 minutes before
Area Forecast Discussion
National Weather Service Saint Louis MO
252 PM CDT Thu May 5 2022

.SHORT TERM...  (Through Late Friday Night)
Issued at 242 PM CDT Thu May 5 2022

This morning's soaking rain has moved out of the area, though a
stacked cyclone remains to just to the west of the region. This
system will continue to drift east, bringing another round of
precipitation into central/southern MO as the center of the low
moves into the region late this evening. On and off showers will
then spread across the region overnight, lingering until the low
departs the region tomorrow afternoon. We may see a few thunderstorms
embedded within the showers, mainly south of the I-70 corridor,
though very limited instability will keep these few a far between.
The lack of deep convection should keep additional precip totals
in check, with amounts generally expected to be less than 1".
However, the HREF probability matched mean QPF, which preserves
some of the higher precip bullseyes in the individual CAMS, does
show additional QPF exceeding 1" over a small portion of our
forecast area. Should this heavier precipitation fall over areas
that have already received 2-3", generally between the Missouri
and Meramec Rivers, it may exacerbate any lingering flooding
issues.

Continued showers, overcast skies, and generally
northerly winds will keep temperatures quite cool tomorrow.

BSH

.LONG TERM...  (Saturday through Next Thursday)
Issued at 242 PM CDT Thu May 5 2022

By Saturday morning, the cyclone responsible for today's wet weather
will be pushing through the Mid-Atlantic states, which will draw
much of the moisture responsible for Friday's rain and clouds out of
the area. Meanwhile a broad trough will be digging into the Pacific
Northwest, deepening a surface trough over the High Plains as it
pushes eastward through the day. Downstream of the trough, deep
ridging will amplify over the Midwest, with the ridge axis pushing
east of the Mississippi sometime on Saturday. As the ridge shifts
east, winds over the mid-Mississippi River Valley will shift from
the north/east to the south by Saturday afternoon or evening. The
initially cool winds on Saturday, along with any lingering clouds
associated with the departing low, will result in a chilly start
to the day. Temperatures will then climb rapidly and reach to
just below normal by the afternoon.

Southerly flow will intensify on Saturday night and Sunday as the
PacNW trough pushes further inland and the surface trough/low
deepens over the Plains. Increasing southerly winds draw even warmer
air into the region, with both the NAEFS and ECMWF ensemble means
topping the 90th climatological percentile across much of the
forecast area by Sunday afternoon. The southerly winds will also
advect deeper moisture into the region, though there is some
uncertainty as to whether this increasing moisture will be
sufficient to result in precipitation. Roughly 30% of ensemble
members are spitting out measurable precipitation somewhere in our
forecast area, with the majority of those members residing in the
GEFS system. If we do see any precip, the odds of seeing any
impactful showers or thunderstorms appears quite low; virtually
none of the ensemble members show even 0.01" of QPF on Sunday,
and the probability for any more than 500 J/kg of MUCAPE is quite
low.

The upper level flow will further amplify as we move into the work
week with the ridge expanding across the eastern half of CONUS and a
reinforcing shortwave deepening the trough over the western CONUS.
This will result in deep southwesterly flow over the central portion
of the country and will continue to advect even warmer temperatures
into the region. On Monday, Tuesday, and Wednesday, both the ECMWF
and NAEFS ensemble mean 850 temps are at or near climatological
maximums area-wide. With rising heights aloft largely keeping a lid
on precipitation chances and limiting cloud coverage, temperatures
should easily push into the upper 80s and will approach record
values in most locations. Things may get slightly cooler on
Thursday as the upper ridge begins to break down, but considerable
differences remain in the guidance this far out. Nevertheless, we
can say the the well above normal temperatures will continue into
the end of next week.

BSH

&&

.AVIATION...  (For the 18z TAFs through 18z Friday Afternoon)
Issued at 1234 PM CDT Thu May 5 2022

Showers are exiting the area to the east, leaving a widespread
stratus deck in their wake. This stratus will remain in place
through the duration of the TAF period, with cigs lingering near
or below 1000 ft. Model guidance is in strong consensus keeping
IFR cigs in place throughout the TAF period, and the last several
hours of observations support the guidance in most locations. I do
think we'll see the individual terminals occasionally poke above
1kft this afternoon, but it seems likely that we'll largely
remain at IFR conditions, especially in the evening and overnight
hours. The exception to all this is in central MO, where cigs have
lingered just above IFR levels for the last several hours. Given
this trend, I've kept MVFR cigs in place at COU and JEF until
roughly sunset, when those cigs should come down.

The other aviation concern is the next round of showers expected
to move into the region this evening and overnight. This area of
showers and storms will drift across the region from west to east
and is likely to impact each terminal. There may be a few embedded
storms, but the odds of them impacting any of the terminals are
quite low, so I've kept the mention of thunder out of the
forecast.

BSH

&&

.CLIMATE...
Issued at 314 AM CDT Thu May 5 2022

Record highs for Monday, May 9

STL 92 (1934)
COU 91 (1895)
UIN 90 (1963)

Record highs for Tuesday, May 10

STL 91 (1963)
COU 91 (1928)
UIN 92 (2011)

Record highs for Wednesday, May 11

STL 91 (2011)
COU 90 (1914)
UIN 88 (2000)

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...None.
IL...None.
&&

WFO LSX
Hazardous weather outlook, May 5, 2:54 PM CDT, 3 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Saint Louis MO
254 PM CDT Thu May 5 2022

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-062000-
Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO-
Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO-
Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO-
Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO-
Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL-
Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO-
Saint Clair-Saint Francois MO-Saint Louis City MO-Saint Louis MO-
Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO-
254 PM CDT Thu May 5 2022

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Tonight.

Thunderstorms are possible across the area overnight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Thunderstorms are possible on Sunday and again on Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated tonight.

BSH

In the hours before

Local storm report, May 5, 1:15 PM CDT, 5 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
115 PM CDT THU MAY 5 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1258 PM     HEAVY RAIN       CREVE COEUR             38.66N 90.44W
05/05/2022  E2.16 INCH       ST. LOUIS          MO   PUBLIC

            VIA TWITTER: TOTAL RAINFALL SINCE MIDNIGHT.

&&

LSJ
Local storm report, May 5, 1:16 PM CDT, 5 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
116 PM CDT THU MAY 5 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1258 PM     HEAVY RAIN       1 ENE JEFFERSON CITY    38.58N 92.18W
05/05/2022  E2.60 INCH       COLE               MO   BROADCAST MEDIA

            STORM TOTAL RAINFALL VIA TWITTER WITH
            PICTURE ATTACHED.

&&

LSJ
Local storm report, May 5, 2:24 PM CDT, 4 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
224 PM CDT THU MAY 5 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0222 PM     HEAVY RAIN       CEDAR HILL              38.36N 90.64W
05/05/2022  M2.00 INCH       JEFFERSON          MO   TRAINED SPOTTER

            STORM TOTAL SINCE APPROXIMATELY 6 P.M. ON
            5/4.

&&

MAPLES
Local storm report, May 5, 3:31 PM CDT, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
331 PM CDT THU MAY 5 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HEAVY RAIN       1 E CREVE COEUR         38.66N 90.42W
05/05/2022  M2.13 INCH       ST. LOUIS          MO   TRAINED SPOTTER

            RAINFALL TOTAL SINCE APPROXIMATELY 6 P.M. ON
            5/4.

&&

MAPLES

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 5, 5:22 AM CDTRiver Flood WarningLSXOsage42 hr
May 5, 5:37 AM CDTAreal Flood AdvisoryLSXBoone, Callaway, Cole, Moniteau, Osage3 hr
May 5, 6:00 AM CDTAreal Flood AdvisoryLSXCrawford, Franklin, Gasconade3 hr
May 5, 7:46 AM CDTRiver Flood WarningLSXCole46 hr
May 5, 9:59 AM CDTRiver Flood WarningLSXCole, Osage50 hr
May 5, 10:11 AM CDTRiver Flood WarningLSXCallaway, Osage4 days
May 5, 10:11 AM CDTRiver Flood WarningLSXGasconade, Montgomery67 hr
May 5, 10:20 AM CDTRiver Flood WarningLSXCrawford, Washington65 hr
May 5, 11:13 AM CDTRiver Flood WarningLSXLincoln6 days
May 5, 11:57 AM CDTRiver Flood WarningLSXSaint Charles20 hr
May 5, 1:22 PM CDTRiver Flood WarningLSXLincoln25 hr
May 5, 2:27 PM CDTRiver Flood WarningLSXJefferson, Saint Louis6 days
May 5, 2:57 PM CDTRiver Flood WarningLSXFranklin, Warren50 hr
May 5, 2:57 PM CDTRiver Flood WarningLSXFranklin3 days
May 5, 2:57 PM CDTRiver Flood WarningLSXJefferson, Saint Louis6 days
May 5, 2:57 PM CDTRiver Flood WarningLSXFranklin, Jefferson4 days
May 5, 4:51 PM CDTRiver Flood WarningLSXSaint Charles5 days
May 5, 4:51 PM CDTRiver Flood WarningLSXSaint Charles6 days

Nearby

River Flood Warnings in Missouri, 2022Every river flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.